# SDR SWAA2018040420953

- Difficulty date: March 29, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N8661A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36906
- Aircraft time: 11,224 hours, 4,884 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 82000489001
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 SERVICE DOOR LOWER EMERGENCY LIGHT LENS LOOSE.  SECURED THE LENS IAW AMM.
